Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sturmian theorems for hyperbolic equations


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 22 (1969), 277-281
MSC: Primary 35.11
DOI: https://doi.org/10.1090/S0002-9939-1969-0244602-7
MathSciNet review: 0244602
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Kreith, Sturmian theorems and positive resolvents, Trans. Amer. Math. Soc. 139 (1969), 319-327. MR 0239246 (39:603)
  • [2] V. B. Headley and C. A. Swanson, Oscillation criteria for elliptic equations, Pacific J. Math. 27 (1968), 501-506. MR 0236502 (38:4797)
  • [3] K. Kreith, Oscillation theorems for elliptic equations, Proc. Amer. Math. Soc. 15 (1964), 341-344. MR 0197939 (33:6098)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244602-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society